# SDR SIMA20190717002

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 8,761 hours, 5,965 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT OUTBOARD BRAKE "BRAKE OVERHEAT" EICAS MESSAGE. 445* TEMP? ON OUTBOARD 377* ON INBOARD. C/A-REMOVED AND REPLACED #1 BRAKE TEMPERATURE SENSOR IAW AMM 32-47-01.
